# SDR DL757030277

- Difficulty date: March 25, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N608DA
- Make and model: Boeing 757232
- Aircraft serial: 22815
- Aircraft time: 57,144 hours, 30,872 cycles
- Engine: Pwa PW2037
- Engine time: 38,751 hours, 18,965 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Nr 2 Eng Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENG HYD PUMP EICAS MSG AND RT ENG HYD PRESS LIGHT ILLUM ON TAKEOFF.  RIGHT ENG HYD PUMP SWITCH TURNED OFF.  FOUND PYLON SUPPLY LINE B-NUT LOOSE, SECURED SAME.  MOTORED ENG.  GOOD PRESSURE, NO LEAKS.
